A note on the Hoffman-Wielandt theorem

Elsner L (1993)
Linear algebra and its applications 182: 235-237.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
An elementary proof of a recent generalization of the Hoffman-Wielandt theorem to commuting m-tuples of normal matrices by Bhatia and Bhattacharyya is given. In the case m = 1 this provides a derivation, which, though using the same tools, avoids some unnecessary calculations and is thus shorter than the original one and that to be found in the standard literature.
Erscheinungsjahr
Zeitschriftentitel
Linear algebra and its applications
Band
182
Seite
235-237
ISSN
PUB-ID

Zitieren

Elsner L. A note on the Hoffman-Wielandt theorem. Linear algebra and its applications. 1993;182:235-237.
Elsner, L. (1993). A note on the Hoffman-Wielandt theorem. Linear algebra and its applications, 182, 235-237. doi:10.1016/0024-3795(93)90501-E
Elsner, L. (1993). A note on the Hoffman-Wielandt theorem. Linear algebra and its applications 182, 235-237.
Elsner, L., 1993. A note on the Hoffman-Wielandt theorem. Linear algebra and its applications, 182, p 235-237.
L. Elsner, “A note on the Hoffman-Wielandt theorem”, Linear algebra and its applications, vol. 182, 1993, pp. 235-237.
Elsner, L.: A note on the Hoffman-Wielandt theorem. Linear algebra and its applications. 182, 235-237 (1993).
Elsner, Ludwig. “A note on the Hoffman-Wielandt theorem”. Linear algebra and its applications 182 (1993): 235-237.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z